# SDR HALA2023033000071

- Difficulty date: March 28, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 42,950 hours, 6,737 cycles
- System (JASC): 7400 · Ignition System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG A FAULT #2 ENG. PERFORMED TSM 74-00-00-810-843-A FOUND #2 ENGINE CHANNEL B INOP. REPLACED IGNITER PER AMM 74-21-51. OPS CHECK GOOD. OK FOR SERVICE. REMOVED PLACARD AND UPDATED LIDS.
